# SDR DALA2023022401382

- Difficulty date: February 20, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 108,611 hours, 15,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 DURING SVC CHK FOUND E-PATH LIGHTS 45G-54G INOP. CORRECTIVE ACTION: FOUND GROUND GD2544 UNSECURE. SECURED PER WDM 33-51-31. ALL E-LIGHTS NOW OPS NML. SYS OK FOR SVC. (9881172)
